HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
一橋論叢 = The Hitotsubashi review >
127巻6号 (2002.6) >

Please use this identifier to cite or link to this item: http://doi.org/10.15057/10288

Files in This Item:

File Description SizeFormat
ronso1270600320.pdf362KbAdobe PDF
Download
Title: 一様有界な確率変数列のランダム和及び停止時間に対する大偏差原理
Other Titles: Large Deviations for Stopped Random Walks of Bounded i.i.d. Random Variables
Authors: 式見, 拓仙
Issue Date: 1-Jun-2002
Publisher: 日本評論社(発売)
Citation: 一橋論叢
Volume: 127
Issue: 6
Start Page: 670
End Page: 682
Citation note: (経済学部号 = Economics)
Description: 論文タイプ||論説
Language: jpn
DOI: 10.15057/10288
Text Version: publisher
Appears in Collections:127巻6号 (2002.6)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback